# SDR DL72S953543

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Socket
- Part number: 334202395
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD DOOR SLIDE LIGHT INOP.  REPLACED WORN LIGHT SOCKET, OPERATION NORMAL.
